On the semi-classical approximation of the solution of the Heisenberg equation with spin
Annales de l'I.H.P. Physique théorique, Tome 67 (1997) no. 1, pp. 59-76
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1997__67_1_59_0,
author = {Ichinose, Wataru},
title = {On the semi-classical approximation of the solution of the {Heisenberg} equation with spin},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {59--76},
year = {1997},
publisher = {Gauthier-Villars},
volume = {67},
number = {1},
mrnumber = {1463005},
zbl = {0881.35133},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1997__67_1_59_0/}
}
TY - JOUR AU - Ichinose, Wataru TI - On the semi-classical approximation of the solution of the Heisenberg equation with spin JO - Annales de l'I.H.P. Physique théorique PY - 1997 SP - 59 EP - 76 VL - 67 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1997__67_1_59_0/ LA - en ID - AIHPA_1997__67_1_59_0 ER -
%0 Journal Article %A Ichinose, Wataru %T On the semi-classical approximation of the solution of the Heisenberg equation with spin %J Annales de l'I.H.P. Physique théorique %D 1997 %P 59-76 %V 67 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1997__67_1_59_0/ %G en %F AIHPA_1997__67_1_59_0
Ichinose, Wataru. On the semi-classical approximation of the solution of the Heisenberg equation with spin. Annales de l'I.H.P. Physique théorique, Tome 67 (1997) no. 1, pp. 59-76. http://geodesic.mathdoc.fr/item/AIHPA_1997__67_1_59_0/